# SDR SIMA20210322012

- Difficulty date: March 22, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 37,988 hours, 32,576 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR ROD REINFORCEMENT SUPPORT IS CRACKED.-C/A-REMOVED AND REPLACED BAGGAGE DOOR ROD REINFORCEMENT SUPPORT IAW SRM 51-40-02.
